MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT INSERTION HANDLE FOR EXPERT ALFN/100MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT INSERTION HANDLE FOR EXPERT ALFN/100MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 03.010.488
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.A review of the device history records has been requested.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the driving caps and insertion handles were discovered to be broken in sterile processing department (spd).They belong in the adolescent lateral femoral nail (alfn) insertion set.There was no patient involvement.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h4, h6: part 03.010.488, lot 8813578: manufacturing site: hägendorf.Release to warehouse date: march 07, 2014.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: a product investigation was completed: the returned insertion handle was visually inspected, and no broken portion was identified.It should be noted that the broken tip from the driving cap was lodged inside this device.As no defect was found during investigation, the reported complaint cannot be confirmed.A visual inspection was performed as part of the investigation and found that there are no defects as reported in the complaint.Thus, complaint was not confirmed.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RADIOLUCENT INSERTION HANDLE FOR EXPERT ALFN/100MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8356411
Report Number2939274-2019-56555
Device Sequence Number1697745
Product Code HSB
UDI-Device Identifier10886982069061
UDI-Public(01)10886982069061
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K070843
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.488
Device Catalogue Number03.010.488
Device Lot Number8813578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer03/15/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date03/19/2019
Patient Sequence Number1